# SDR A6WA201040769

- Difficulty date: October 7, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE CHAFED BLENDED OUT AREA IAW (REO) 601R-52-41-155.
